I don't experience intense orgasms like I did prior to taking my meds. Now I feel either no orgasm or 1% of the pleasure that I used to. I do feel some sensation during masturbation. I no longer get the 'high' feeling after ejaculation, nor do I feel tired. I don't get that intense tension build up leading up to ejaculation. I don't get the strong contractions in the penis during ejaculation.
I think my meds are responsible. I have been on Invega (Risperdal / risperidone) 6mg for a year for a major psychosis episode. I also have been on Wellbutrin SR (on the generic form - budepropion) for depression for a year as well. I believe Invega has blocked off too much of my dopamine. While on it I had extremely weak or non-existant orgasms and sometimes no or very little ejaculate.
I discontinued Invega about 3 weeks ago and I have not seen any improvement in orgasm. I only noticed that my ejaculate seems to be getting back to near normal volumes. I continue to take Wellbutrin and think that helps me last longer (9-10 minutes of masturbation versus (3 minutes prior to meds). Despite the longer duration this has not improved orgasm. I plan to discontinue Wellbutrin in a couple weeks.
I am hoping overtime my brain will heal itself and balance/raise dopamine and serotonin levels back to normal after discontinuing all the drugs so I can experience orgasm again. I am assuming my prolactin levels need to come down as well due to Invega's affect on it. Unfortunately I can not afford blood tests.
All material provided on the pages located in the Vibrance Network domains are provided for educational purposes only and are not intended to be a substitute for professional medical advice. Always consult your own physician regarding the applicability of any information on this site with respect to your symptoms or medical condition. Using this site assumes you have read and agreed to the disclaimer.